# SDR IXXA20130927045

- Difficulty date: September 9, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 78,193 hours, 36,336 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX, MX AND ENGINEERING REPORTED AN AREA OF CORROSION LOCATED ON THE UPPER RT WING SKIN BETWEEN WS 1066 AND 1070.  THE CORROSION WAS REMOVED AND EXCEEDED LIMITS IAW SRM 57-20-01.  AN HFEC INSPECTION WAS ACCOMPLISHED IAW NDT PART 6, 51-00-19 AND 51-00-16 WITH NO DEFECTS NOTED.  FABRICATED FILLER, DOUBLER AND REPAIR STRAP IAW 47067, REA 12.  ALODINE AND PRIME ALL REPAIR COMPONENTS IAW SRM 51-20-01. INSTALLED REPAIR PARTS IAW SRM 51-40-04.
